Alert archive / New Jersey / Areal Flood Advisories in 2016
Areal Flood Advisory 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Feb 16, 2016, 1:22 PM EST for 15 counties in New Jersey; Bucks County, Monroe County, Pennsylvania. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2016, 1:22 PM EST (18:22 UTC)
- Expired
- Feb 16, 2016, 5:15 PM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Monroe County, PA
The radar
The Philadelphia radar (KDIX), 26 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
987
WGUS81 KPHI 161822
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
122 PM EST TUE FEB 16 2016
NJC001-005-007-009-011-015-019-021-023-025-027-029-035-037-041-
PAC017-089-162215-
/O.NEW.KPHI.FA.Y.0009.160216T1822Z-160216T2215Z/
/00000.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-WARREN NJ-GLOUCESTER NJ-MERCER NJ-HUNTERDON NJ-CAPE MAY NJ-
ATLANTIC NJ-MONMOUTH NJ-SOMERSET NJ-OCEAN NJ-MIDDLESEX NJ-MORRIS NJ-
BURLINGTON NJ-CUMBERLAND NJ-SUSSEX NJ-MONROE PA-BUCKS PA-
122 PM EST TUE FEB 16 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
RAIN AND SNOWMELT IN...
SOUTHEASTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
NORTHEASTERN WARREN COUNTY IN NORTHWESTERN NEW JERSEY...
SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
MERCER COUNTY IN CENTRAL NEW JERSEY...
HUNTERDON COUNTY IN NORTHWESTERN NEW JERSEY...
CAPE MAY COUNTY IN SOUTHERN NEW JERSEY...
ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
OCEAN COUNTY IN SOUTHERN NEW JERSEY...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
EAST CENTRAL CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
SUSSEX COUNTY IN NORTHWESTERN NEW JERSEY...
EASTERN MONROE COUNTY IN NORTHEASTERN PENNSYLVANIA...
SOUTHEASTERN BUCKS COUNTY IN SOUTHEASTERN PENNSYLVANIA...
* UNTIL 515 PM EST
* AT 120 PM EST...DOPPLER RADAR INDICATED HEAVY RAIN WAS FALLING
ACROSS PORTIONS OF THE ADVISED AREA. UP TO ONE INCH CAN BE
EXPECTED. WITH THE FROZEN GROUND AND SOME MELTING SNOW,
SIGNIFICANT RUNOFF AND MINOR FLOODING CAN BE EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TOMS RIVER...TRENTON...NEW BRUNSWICK...PERTH AMBOY...ATLANTIC
CITY...LONG BRANCH...MORRISTOWN...ASBURY PARK...SOMERVILLE...OCEAN
CITY...NEWTON...SOMERSET...EDISON...LAKEWOOD...MIDDLETOWN...OLD
BRIDGE...JACKSON...HOWELL...EAST BRUNSWICK AND EVESHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED...OR
PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT.
DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.
&&
LAT...LON 4033 7397 3971 7416 3971 7415 3956 7441
3936 7442 3933 7468 3929 7455 3895 7486
4110 7499 4136 7469 4097 7428 4060 7446
4060 7421 4047 7427 4044 7400 4048 7402
4047 7400
$$
KRUZDLO1 follow-up statement
548
WGUS81 KPHI 162208
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
508 PM EST TUE FEB 16 2016
NJC001-005-007-009-011-015-019-021-023-025-027-029-035-037-041-
PAC017-089-162218-
/O.EXP.KPHI.FA.Y.0009.000000T0000Z-160216T2215Z/
/00000.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-WARREN NJ-GLOUCESTER NJ-MERCER NJ-HUNTERDON NJ-CAPE MAY NJ-
ATLANTIC NJ-MONMOUTH NJ-SOMERSET NJ-OCEAN NJ-MIDDLESEX NJ-MORRIS NJ-
BURLINGTON NJ-CUMBERLAND NJ-SUSSEX NJ-MONROE PA-BUCKS PA-
508 PM EST TUE FEB 16 2016
...THE FLOOD ADVISORY FOR RAIN AND SNOWMELT WILL EXPIRE AT 515 PM EST
FOR SOUTHEASTERN CAMDEN...NORTHEASTERN WARREN...SOUTHEASTERN
GLOUCESTER...MERCER...HUNTERDON...CAPE MAY...ATLANTIC...MONMOUTH...
SOMERSET...OCEAN...MIDDLESEX...MORRIS...BURLINGTON...EAST CENTRAL
CUMBERLAND...SUSSEX...EASTERN MONROE AND SOUTHEASTERN BUCKS
COUNTIES...
LAT...LON 4033 7397 3971 7416 3971 7415 3956 7441
3936 7442 3933 7468 3929 7455 3895 7486
4110 7499 4136 7469 4097 7428 4060 7446
4060 7421 4047 7427 4044 7400 4048 7402
4047 7400
$$
JJMWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Feb 16, 10:31 AM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Feb 16, 10:31 AM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1031 AM EST TUE FEB 16 2016
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH OF THE AREA THIS MORNING, FOLLOWED
BY A STRONG LOW PRESSURE SYSTEM AND COLD FRONT THIS AFTERNOON. A
WEAKENING COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA LATE
WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. HIGH PRESSURE WILL
BUILD ACROSS THE AREA LATER THURSDAY INTO EARLY FRIDAY, BEFORE
MOVING OFFSHORE LATER FRIDAY. A LOW PRESSURE SYSTEM WILL MOVE
ACROSS THE GREAT LAKES AND INTO SOUTHERN CANADA FRIDAY, PULLING A
WARM FRONT ACROSS THE AREA FRIDAY NIGHT, THEN A COLD FRONT
SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE WARM FRONT HAS MOVED THROUGH THE REGION AS OF 10 AM...WITH
TEMPERATURES RISING INTO THE 50S AT MOST LOCATIONS. THE HEAVIER
RAIN OVER EASTERN PA AND DELMARVA WILL OVERSPREAD THE REGION
THIS MORNING AND CONTINUE INTO THIS AFTERNOON. WHILE THERE IS A
STOUT INVERSION ALOFT WHICH WILL PROHIBIT STRONGER WINDS FROM
MIXING DOWN, GUSTS UP TO 40 MPH POSSIBLE IN HEAVIER RAIN BANDS.
WE HAVE MADE SOME ADJUSTMENTS TO POPS, BRINGING THEM IN LINE
WITH CURRENT RADAR AND SHORT RANGE MODEL TRENDS. OTHERWISE,
ADJUSTMENTS WERE MADE TO TEMPERATURES, TIMING THE WARM FRONT
THROUGH THE REGION, AS WELL AS MINOR ADJUSTMENTS TO THE WINDS.
PREVIOUS DISCUSSION...
SOME SPECTACULAR TEMPERATURE CHANGES DURING THIS TIME PERIOD.
FREEZING RAIN ADVISORY ENDS IN NEXT TIER OF ZONES AT 500 AM AND
THE WINTER WEATHER ADVISORY ENDS IN THE FAR NORTH AT 700 AM. LAST
SEVERAL RUNS OF HRRR ARE ADAMANT THAT AIR TEMPERATURES WILL BE
ABOVE FREEZING ACROSS THE REGION BY 600 AM, AND ON THEIR WAY TO
HIGH TEMPERATURES FOR MUCH OF THE REGION WELL INTO THE 50S LATER
TODAY. THAT AGREES WELL WITH OUR PREVIOUS FORECAST AND CURRENT
FORECAST FOLLOWS THAT SCENARIO.
PRECIPITATION IS EBBING FOR THE TIME BEING WITH JUST SOME VERY LIGHT
PRECIPITATION (IF ANYTHING) DURING MUCH OF THE EARLY TO MID MORNING
HOURS.
THE COLD FRONT THIS AFTERNOON WILL BRING A ROUND OF MODERATE TO
HEAVY RAINFALL ACROSS THE REGION. STRONG FORCING WILL BRING SOME
VERY STRONG WINDS INTO THE REGION JUST OFF THE SURFACE. THE
STRONGER STORMS MAY BE ABLE TO TAP INTO THOSE WINDS, SO BE PREPARED
FOR SOME STRONG GUSTY WINDS WITH THE HEAVIER RAIN SHOWERS. A
RUMBLE OF THUNDER IS ALSO STILL POSSIBLE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE HEAVY RAINFALL IS EXPECTED TO BE EXITING THE AREA VERY EARLY IN
THIS TIME PERIOD. DIMINISHING CLOUD COVER AND MODERATE WESTERLY
WINDS ARE EXPECTED DURING THIS TIME PERIOD. SUPERBLEND WAS USED FOR
THE OVERNIGHT LOW TEMPERATURE FORECAST AND RESULTED IN ONLY MINOR
CHANGES FROM PREVIOUS FORECAST.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
QUIETER/DRIER WEATHER IS IN STORE FOR MOST OF THE AREA, AT LEAST FOR
THE BEGINNING OF THE LONG TERM FORECAST. MORE PRECIPITATION COULD
RETURN FOR SOME OF THE WEEKEND AND EARLY NEXT WEEK.
ON WEDNESDAY, THE LOW PRESSURE SYSTEM THAT BROUGHT ALL THE RAIN
TUESDAY WILL BE WAY TO OUR NORTH, WHILE HIGH PRESSURE APPROACHES
FROM THE WEST. THIS WILL KEEP A GENERAL WEST-NORTHWEST FLOW ACROSS
THE AREA. A WEAKENING COLD FRONT APPROACHES THE AREA DURING THE DAY,
WHILE A SHORT WAVE/VORTICITY IMPULSE SLIDES ACROSS THE AREA. IT IS
POSSIBLE SOME LIGHT SHOWERS MAY AFFECT THE FAR NORTHWESTERN ZONES OF
OUR AREA, BUT MOST EVERYONE SHOULD REMAIN DRY. IF THE FRONT HOLDS
TOGETHER, IT WOULDN'T CROSS UNTIL WEDNESDAY NIGHT, BUT ANY
PRECIPITATION WILL DISSIPATE AS IT MOVES ACROSS THE AREA.
HIGH PRESSURE THEN BUILDS ACROSS THE AREA THURSDAY INTO THURSDAY
NIGHT, CENTERING ITSELF ACROSS THE AREA EARLY FRIDAY, THEN BEGINS TO
BUILD OFFSHORE DURING THE DAY FRIDAY. DRY WEATHER IS CURRENTLY
EXPECTED THURSDAY INTO FRIDAY AS THE HIGH BUILDS ACROSS THE AREA.
AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES REGION
FRIDAY AND INTO SOUTHERN CANADA FRIDAY NIGHT, PULLING A WARM FRONT
ACROSS THE AREA, FOLLOWED BY A COLD FRONT EARLY SATURDAY. THERE
COULD BE ENOUGH LOW-MID LEVEL MOISTURE COMBINED WITH A PASSING SHORT
WAVE/VORTICITY IMPULSE TO CREATE SOME PRECIPITATION ACROSS THE AREA.
IT IS POSSIBLE THAT TEMPERATURES COULD BE COLD ENOUGH FOR A WINTRY
MIX TO OCCUR, ESPECIALLY ACROSS FAR NORTHERN AREAS WHERE SOME
FREEZING RAIN MAY OCCUR. SOME LIGHT PRECIPITATION MAY FOLLOW DURING
THE DAY SATURDAY AS THE FRONT PASSES ACROSS THE AREA, BUT ANY
PRECIPITATION MAY ACTUALLY CHANGE TO RAIN DURING THE DAY.
SATURDAY NIGHT INTO SUNDAY IS EXPECTED TO BE DRY IN THE WAKE OF THE
FRONTAL PASSAGE. BUT THIS MAY NOT LAST LONG. THERE IS INDICATION THAT
ANOTHER LOW PRESSURE SYSTEM AND FRONTAL BOUNDARY COULD AFFECT THE
AREA EARLY NEXT WEEK. THERE ARE DIFFERENCES BETWEEN THE GFS AND
ECMWF, WITH THE GFS DEVELOPING A LOW TO OUR SOUTHWEST AND MOVING IT
ACROSS THE AREA. THE LATEST ECMWF THE LOW TO OUR WEST AND PASSES IT
NORTH OF THE AREA. DEPENDING ON THE TRACK OF THIS DEVELOPING LOW, IT
IS POSSIBLE ANOTHER ROUND OF WINTRY PRECIPITATION COULD AFFECT THE
AREA EARLY NEXT WEEK.
&&
.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TODAY...CEILINGS LOWERING TO IFR AS RAIN OVERSPREADS THE REGION.
WE ALSO EXPECT SOME FOG...PARTICULARLY AT ABE, RDG, AND ACY.
SOUTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS POSSIBLE
BEFORE VEERING TO THE SOUTHWEST THIS AFTERNOON. LOW-LEVEL WIND
SHEAR IS EXPECTED FOR THIS MORNING AND EARLY THIS AFTERNOON AS A
SOUTHERLY LOW-LEVEL JET NEAR 65 KNOTS MOVES ACROSS THE AREA.
TONIGHT...GENERALLY MVFR.
OUTLOOK...
WEDNESDAY-FRIDAY...MAINLY VFR. GUSTY AFTERNOON WINDS AROUND 20
KNOTS.
FRIDAY NIGHT...LIGHT RAIN OR LIGHT WINTRY MIX ACROSS THE NORTH
MAY AFFECT THE AREA AND RESULT IN SUB-VFR CONDITIONS.
SATURDAY-GENERALLY VFR. SOME LIGHT RAIN POSSIBLE DURING THE
DAY.GUSTY AFTERNOON WINDS 20-25 KNOTS POSSIBLE.
&&
.MARINE...
GALE WARNINGS CONTINUE AS VERY STRONG SOUTHERLY WINDS DEVELOP IN
RESPONSE TO RAPIDLY INTENSIFYING SURFACE LOW TRACKING INLAND UP
THE EAST COAST.
THE STRONGEST WINDS ARE EXPECTED AROUND MIDDAY TODAY AS A LINE OF
HEAVIER RAIN AND POSSIBLY EMBEDDED THUNDER CROSSES THE COASTAL
WATERS...W/ LOCALIZED STORM FORCE GUSTS POSSIBLE ASSOCIATED WITH
THIS LINE.
OVERALL...THIS IS EXPECTED TO BE A HIGH END GALE EVENT. SEAS ON
THE ATLC WATERS SHOULD RISE TO BETWEEN 10 AND 13 FT.
AS THE COLD FRONT PASSES OVER THE WATERS LATE TODAY INTO TONIGHT,
THERE SHOULD AGAIN BE GALE FORCE GUSTS, AS WINDS VEER FROM SOUTH
TO SOUTHWEST. WINDS WILL BECOME WEST OVERNIGHT AND DIMIMISH TO
SUB-GALE LEVELS AFTER MIDNIGHT.
OUTLOOK...
WEDNESDAY-THURSDAY...SMALL CRAFT ADVISORY LEVEL SEAS MAY REMAIN
ACROSS THE AREA. WINDS COULD GUST 20-25 KNOTS AS WELL.
THURSDAY NIGHT-FRIDAY...SUB SMALL CRAFT ADVISORY CONDITIONS
WITH HIGH PRESSURE ACROSS THE WATERS.
FRIDAY NIGHT-SATURDAY...WINDS LIKELY TO INCREASE TO SMALL
CRAFT ADVISORY LEVELS, WITH POSSIBLE NEAR GALE FORCE GUSTS FRIDAY
NIGHT SATURDAY MORNING.
&&
.HYDROLOGY...
THERE STILL REMAINS THE THREAT FOR SOME URBANIZED AND POOR
DRAINAGE FLOODING AT TIMES LATER THIS MORNING AND INTO THIS
AFTERNOON WITH THE HEAVY RAIN. WHERE STORM DRAINS ARE BLOCKED BY
SNOW, ICE AND DEBRIS, POOR DRAINAGE STREET FLOODING IS POSSIBLE.
ONE TO ONE AND A HALF INCHES OF RAINFALL, POSSIBLY UP TO TWO
INCHES IN SOME AREAS, FALLING ON TOP OF THE SNOW COULD MAKE FOR
EFFICIENT RUNOFF AND CAUSE SOME LOCALIZED FLOODING, ESPECIALLY
ACROSS THE NORTHERN TWO THIRDS OF THE AREA. AREAS ACROSS THE
SOUTHERN THIRD MAY NOT GET AS MUCH RAIN, ONLY A HALF INCH TO ONE
INCH.
THERE WILL ALSO BE SHARP RISES ON OUR LOCAL CREEKS, STEAMS, AND
RIVERS. HOWEVER, NONE OF THE FORECAST RIVER GAUGES ARE EXPECTED TO
GET TO FLOOD STAGE AT THIS TIME.
&&
.TIDES/COASTAL FLOODING...
THE DEVELOPMENT OF A MODERATE SOUTHERLY FLOW TODAY SHOULD PUSH
WATER UP CHESAPEAKE BAY AND UP DELAWARE BAY AND INTO THE TIDAL
DELAWARE RIVER. HOWEVER, MOST OF THE AVAILABLE GUIDANCE STILL
SUGGESTS THAT NO FLOODING WILL OCCUR.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 11 PM EST THIS EVENING FOR ANZ450>453.
GALE WARNING UNTIL 9 PM EST THIS EVENING FOR ANZ430-431-454-
455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...FRANCK
SHORT TERM...SZATKOWSKI
LONG TERM...ROBERTSON
AVIATION...SZATKOWSKI/ROBERTSON/FRANCK
MARINE...SZATKOWSKI/ROBERTSON/FRANCK
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Feb 16, 7:01 AM EST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 701 AM EST TUE FEB 16 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-171215- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 701 AM EST TUE FEB 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. MODERATE TO HEAVY RAINFALL TODAY MAY RESULT IN LOCALIZED FLOODING OF SMALL STREAMS, ROADWAYS AND AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-171215- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 701 AM EST TUE FEB 16 2016 ...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-171215- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 701 AM EST TUE FEB 16 2016 ...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 16, 12:11 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 PM EST TUE FEB 16 2016
DEZ001-NJZ001-007>010-012-013-015>027-PAZ054-055-060>062-070-071-
101>106-161800-
NEW CASTLE-SUSSEX-SOMERSET-MORRIS-WESTERN MONMOUTH-COASTAL
OCEAN-COASTAL ATLANTIC-CAPE
MAY-ATLANTIC-HUNTERDON-MERCER-WARREN-CAMDEN-OCEAN-SALEM-CUMBERLAND-
ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN
BURLINGTON-MIDDLESEX-NORTHWESTERN
BURLINGTON-GLOUCESTER-CARBON-NORTHAMPTON-PHILADELPHIA-LEHIGH-MONROE-
BERKS-WESTERN MONTGOMERY-WESTERN CHESTER-EASTERN MONTGOMERY-LOWER
BUCKS-EASTERN CHESTER-DELAWARE-UPPER BUCKS-
1211 PM EST TUE FEB 16 2016
...A LINE OF HEAVY SHOWERS WITH GUSTY WINDS TO AFFECT EASTERN
PENNSYLVANIA INTO NEW JERSEY...
AT 1203 PM EST...A LINE OF HEAVY SHOWERS EXTENDED FROM THE LEHIGH
VALLEY AREA SOUTHWARD TO DELAWARE. THIS LINE IS MOVING NORTHEAST AT
45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE ALONG PORTIONS OF THIS LINE AS
IT MOVES THROUGH, DUE TO VERY STRONG WINDS JUST ABOVE THE GROUND. IN
ADDITION, A RUMBLE OF THUNDER IS POSSIBLE.
VISIBILITIES COULD BE REDUCED TO A MILE OR LESS FOR A BRIEF PERIOD
WHEN THE LINE OF HEAVY SHOWERS MOVE THROUGH. DOWNPOURS WILL CREATE
PONDING OF WATER ON ROADWAYS AND POTENTIALLY SOME FLOODING IN POOR
DRAINAGE AREAS.
LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...READING...TRENTON...CAMDEN...VINELAND...ATLANTIC
CITY...MILLVILLE...EASTON...BRIDGETON...WEST CHESTER...OCEAN CITY...
GLOUCESTER CITY...CUMBERLAND...BETHLEHEM...CHERRY HILL...BENSALEM...
EVESHAM...MOUNT LAUREL...EWING AND NORRISTOWN.
LAT...LON 3952 7429 3955 7434 3956 7441 3940 7449
3936 7442 3939 7452 3933 7468 3929 7455
3893 7496 3917 7490 3918 7515 3946 7554
3980 7541 3984 7559 3975 7577 4012 7592
4014 7588 4056 7611 4110 7494
TIME...MOT...LOC 1703Z 262DEG 37KT 4061 7574 3841 7519
GORSELocal storm report, Feb 16, 1:03 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
103 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD VINELAND 39.46N 75.00W
02/16/2016 CUMBERLAND NJ TRAINED SPOTTER
SEVERE FLOODING ON ALL ROADS AND SECONDARY ROADS
&&
EVENT NUMBER PHI1600664
STAFFSpecial weather statement, Feb 16, 1:04 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
104 PM EST TUE FEB 16 2016
NJZ001-007>010-012>015-019-020-022-025>027-PAZ055-162000-
OCEAN-SUSSEX-SOMERSET-MORRIS-EASTERN MONMOUTH-COASTAL OCEAN-WESTERN
MONMOUTH-COASTAL ATLANTIC-SOUTHEASTERN
BURLINGTON-MIDDLESEX-NORTHWESTERN
BURLINGTON-ATLANTIC-HUNTERDON-MERCER-WARREN-MONROE-
104 PM EST TUE FEB 16 2016
...A LINE OF HEAVY SHOWERS WITH GUSTY WINDS WILL AFFECT EASTERN
NEW JERSEY INTO THE MID AFTERNOON HOURS...
AT 1257 PM EST...A LINE OF HEAVY SHOWERS NEAR THE DELAWARE RIVER WAS
MOVING EAST AT AROUND 45 MPH. EXPECT HEAVY DOWNPOURS AND GUSTY WINDS
AS THIS LINE MOVES THROUGH THE STATE EARLY THIS AFTERNOON.
WIND GUSTS UP TO 57 MPH HAVE BEEN REPORTED WITH THIS LINE
OFSHOWERS.WINDS OF THIS MAGNITUDE CAN BRING DOWN TREES AND WIRES.
HEAVY RAIN WILL ALSO REDUCE VISIBILITIES.
LOCATIONS IMPACTED INCLUDE... TOMS RIVER...NEW BRUNSWICK...PERTH
AMBOY...LONG BRANCH... MORRISTOWN...ASBURY
PARK...SOMERVILLE...NEWTON...MONTAGUE...SANDY
HOOK...SOMERSET...EDISON...LAKEWOOD...MIDDLETOWN...OLD BRIDGE...
JACKSON...HOWELL...EAST BRUNSWICK...BRIDGEWATER AND SOUTH BRUNSWICK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3977 7410 3975 7420 3974 7419 3976 7410
3975 7410 3958 7434 3940 7436 4107 7502
4135 7475 4136 7470 4120 7437 4104 7450
4097 7428 4060 7446 4060 7421 4047 7427
4042 7401 4048 7401 4047 7399 4044 7398
TIME...MOT...LOC 1757Z 214DEG 35KT 4056 7437
JJMLocal storm report, Feb 16, 1:06 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
106 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND GST WEST DEPTFORD TWP 39.83N 75.20W
02/16/2016 M57 MPH GLOUCESTER NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1600665
STAFFLocal storm report, Feb 16, 1:08 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
108 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND DMG NE PHILADELPHIA 39.95N 75.16W
02/16/2016 PHILADELPHIA PA SOCIAL MEDIA
SHINGLES OFF ROOF...WIND ESTIMATED ABOUT 50 MPH
&&
EVENT NUMBER PHI1600666
STAFFLocal storm report, Feb 16, 1:11 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
111 PM EST TUE FEB 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM TSTM WND GST PITTSGROVE TWP 39.55N 75.14W
02/16/2016 E65 MPH SALEM NJ SOCIAL MEDIA
WIND GUST ESTIMATED TO BETWEEN 60 AND 70 MPH WITH A
SQUALL LINE IN THE PITTSGROVE/ELMER AREA.
1223 PM TSTM WND DMG PITTSGROVE TWP 39.55N 75.14W
02/16/2016 SALEM NJ SOCIAL MEDIA
TREES DOWN AND POWER OUT IN THE PITTSGROVE /ELMER AREA
AS SQUALL LINE MOVED THROUGH.
1235 PM TSTM WND GST WEST DEPTFORD TWP 39.83N 75.20W
02/16/2016 M57 MPH GLOUCESTER NJ TRAINED SPOTTER
0100 PM FLOOD VINELAND 39.46N 75.00W
02/16/2016 CUMBERLAND NJ TRAINED SPOTTER
SEVERE FLOODING ON ALL ROADS AND SECONDARY ROADS
0106 PM TSTM WND DMG NE PHILADELPHIA 39.95N 75.16W
02/16/2016 PHILADELPHIA PA SOCIAL MEDIA
SHINGLES OFF ROOF...WIND ESTIMATED ABOUT 50 MPH
&&
EVENT NUMBER PHI1600667 PHI1600668 PHI1600665 PHI1600664 PHI1600666
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 11:15 AM EST | Special Weather Statement | PHI | Cumberland, Gloucester, Salem | 60 min |
| Feb 16, 12:09 PM EST | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 51 min |
| Feb 16, 12:11 PM EST | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 49 min |
| Feb 16, 12:29 PM EST | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Hunterdon and 3 more | 46 min |
| Feb 16, 12:34 PM EST | Areal Flood Advisory | PHI | Salem | 4 hr |
| Feb 16, 12:52 PM EST | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Salem, Sussex and 1 more | 4 hr |
| Feb 16, 1:04 PM EST | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth, Morris, Ocean, Somerset and 1 more | 116 min |
| Feb 16, 1:11 PM EST | Areal Flood Advisory | PHI | Atlantic, Camden, Cape May, Cumberland, Gloucester, Salem | 4 hr |
| Feb 16, 1:11 PM EST | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Hunterdon, Mercer, Middlesex, Monmouth and 3 more | 94 min |
| Feb 16, 1:21 PM EST | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 39 min |
| Feb 16, 1:39 PM EST | Special Marine Warning | PHI | 51 min | |
| Feb 16, 1:56 PM EST | Severe Thunderstorm Warning | PHI | Morris, Sussex | 38 min |
| Feb 16, 2:29 PM EST | Special Marine Warning | PHI | 91 min | |
| Feb 16, 3:43 PM EST | Small Craft Advisory | PHI | 60 hr | |
| Feb 16, 3:04 PM EST | River Flood Warning | PHI | Chester | 13 hr |
| Feb 16, 3:13 PM EST | Areal Flood Warning | PHI | Berks, Chester, Delaware, Montgomery | 4 hr |
Nearby
Areal Flood Advisories in New Jersey, 2016Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.